# SDR 99ZZZX4141

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44547
- Make and model: Piper PA 28-180
- Aircraft serial: 287405259
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Engaged
- Location: Engine
- Component: Bendix, MZ4222R
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AIRCRAFT LOST POWER.  PILOT ELECTED TO LAND ON REMAINING RUNWAY.  AIRCRAFT IMPACTED EARTH DIKE AT END OF RUNWAY. INVESTIGATION FOUND THAT BENDIX STARTER WAS ENGAGED.
